# SDR SWAA2022030870490

- Difficulty date: February 8, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737*
- Aircraft serial: 29350
- Aircraft time: 48,860 hours, 26,568 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W RSS 261 LOWER REAR SPAR CORRIGATED PLATE IS CRACKED. / [01] REMOVED AND REPLACED R/W RSS 261 LOWER REAR SPAR CORRUGATED PLATE IAW SRM 51-40-02.;[02] UPDATED CARD.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2
